# SDR AALA202004039003

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 25,521 hours, 21,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING CHECK OF CABIN DOOR EMERGENCY PNEUMATIC ASSEMBLY, FOUND R2 DOOR UNDER DISPATCH LIMITS. MAINTENANCE SERVICED PNEUMATIC ASSEMBLY TO PROPER PRESSURE PER AMM 52-41-51-614-801-A AND 52-12-51-614-802-A.
